Jump to content

Search the Community

Showing results for tags 'acetaminophen'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello all, I’m glad I found this site, and knowing there is people like me. I’ve been looking on this site to read and gather as much information as I can. Let me start from the beginning. I’m typing this with intense brain fog. In junior high school I was diagnosed with ADD, depression and social anxiety, was put on the drug merry go round. I honestly don’t remember the dates of being on these dugs or the dosage. I do remember being on Lexapro, Paxil, Zoloft, Remeron, Tarzodone, Strattera. I’m not sure when I stopped these drugs with help from the psychiatrist. The next part my memory is better. In 2007 I was having bad anxiety from my job and my up to date drugs then was Klonpin .5 mg tablet 2x a day, Celexa hbr 20 mg tablet 1x in the evening, Concerta 36 mg tablet 1x in the morning. I wasn’t my real self on those drugs. In 2014 I had a back injury, I needed to work without being in so much pain. I think around 2015 I was put on Flexeril 10mg tablet up to 3x a day, Hydrocodone-acetaminophen 5mg-300mg tablet every six hours, Tramadol 50 mg tablet 3x a day, Mobic 7.5 mg tablet 1x a day, Prednisone 20mg tablet 1x a day. All while still taking Celexa, Concerta, and Klonpin. I was a walking zombie. I couldn’t function, simple tasks for me became the most complex to do. I know I wasn’t functioning at “normal” level, but I didn’t know what else to do with being in so much back pain. In 2016 the pain from my back was going into my feet, I was put on Gapapentin 600mg tablet 3x a day. At this time, I was put on more Klonpin cause I reached a tolerance, 1mg tablet 3x a day. During this time I had a surgery scheduled for my back, I told this to my gp, and he literally cut me off from Klonpin. Dr said tapper 2 weeks off Klonpin and your fine, but I knew better. My dad is a drug and alcohol counselor, and brought home papers on Dr. Ashton for benzodiazepines withdrawal. I knew it was going to be tough. This part is a bit hazy to me, I do remember Tapering off of K for months, maybe 4 to 6 months. I forget the exact dosage I did. That was a nightmare, I’m glad I didn’t do it in 2 weeks. I had the brain zaps, hot, rage, restlessness, feeling like jumping out of skin, depression. Definitely, one of the most difficult things I have gone through in my life. The lack of sleep I feel like was the worst part of it all. I decided not go through with the back surgery. For whatever reason I starting to taper off the other drugs. I tapered one at time with a good amount of space before I started my next taper. I forget the dates, but I tapered off of Tramadol, Flexeril, Gabapentin, and Hydrocodone. It was not easy but I did it. I would just go to my room blackout the window and stay there. I was also put on medical marijuana around this time. In 2019 is when I feel like I was coming out of the withdrawals. The only way to describe me before and after the drugs is night and day. I could process information, think clearly. I could feel emotions to a point. I felt really good. I was still on Celexa hbr 20mg 1x in the evening and Concerta 36mg 1x in the morning. At the end of April in 2022 I went on medical leave from my work because of my back, it hurt to stand. So 13 days ago I saw my gp told him I was feeling sedated from the Celexa, he said to take it in the morning. I tried that, and couldn’t sleep, so decided to take it at night to sleep. Last Thursday, I picked up my rx for Celexa. I told the pharmacist the same thing, he said take it in the morning, and let your body get used to it. I did as he said, and I took Celexa 20 hbr 20mg at 7am. I noticed a change and how I was feeling. At exactly 4pm this intense drowsy, dizzy, brain fog hit me. Also, noticed my breathing at this time is slow and shallow. 4pm is when I would normally take Celexa. This intense drowsy, dizzy feeling was only happening at 4pm. I wanted this to go away, so two days ago I decided to take my Celexa at the normal time 4pm. Today at 7am I started feeling that intense drowsy, dizzy, hot, almost feeling shaky, brain fog. It is so difficult to do simple things. I’m having back surgery next month, don’t want to be in this condition when that happens if possible. What do I do? Need help? I’m going to a cvs minute clinic soon, so they can check me out, but I don’t think they will be much help. Any thoughts or advice would be greatly appreciated. Every single one of you guys on here are amazing, don’t ever forget that! If people really knew the struggle we go through, I think they would have more respect for us. Much Love to you all!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy